# SDR ASAA2019052229459

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,980 hours, 14,175 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000375
- Condition: Failed
- Location: Cockpit
- Part time: 63,422 hours, 33,328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAIL IN CRUISE FLIGHT. GROUNDED - YES. RMVD & RPLCD #2 FMC COMPUTER IAW AMM 34-61-02/401, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 34-61-02-400-801, AXC11.0 SOFTWARE HAS BEEN PROPERLY LOADED IAW AMM 34-61-00/201, ETOPS SIGNIFICANT SYSTEM MAINTENANCE ITEM.
